# SDR ASAA2014010112293

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 22,321 hours, 6,842 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRUISING AT F370,  AUTOPILOT A, DISCONNECTED IN SMOOTH AIR.  CONNECTED OK. FINISHED THE FLIGHT USING AUTOPILOT B.  NO PROBLEMS NOTED.  ACFT GROUNDED.
